MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Model Number PROV40
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Low Cardiac Output (2501)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent an on-pump, heparinized mini mitral valve repair with concomitant maze procedure and left atrial appendage exclusion.A prov40 clip was placed successfully.Post-operative heart catheterization indicated that the left anterior descending artery (lad) was occluded.Patient was returned to the operating room where the surgeon performed a left thoracotomy and removed the prov40 and placed a balloon pump.Heart catheterization the next day showed the lad had normal flow.The patient is doing well.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
(b)(4): the device was not returned for investigation as there was no reported device malfunction.The device history record was reviewed for lot 112045.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key16691483
Report Number3011706110-2023-00014
Device Sequence Number20353593
Product Code FZP
UDI-Device Identifier10840143901225
UDI-Public(01)10840143901225(17)240701(10)112045
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberPROV40
Device Catalogue NumberA000973-4
Device Lot Number112045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale